# SDR DALA2021122007912

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 90,292 hours, 41,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 3R DOOR ASSIST BOTTLE DEPLETED. CORRECTIVE ACTION: REPLACED DOOR ASSIST BOTTLE, 52-11-33, CHK NML. (8355254)
